Contents of CMUC 1992 (1)


Ladislav Bican, Blas Torrecillas
QTAG torsionfree modules.
Comment.Math.Univ.Carolinae 33,1 (1992) 1-19. Abstract, Full text(PS - 256 kB, PDF)

A.V. Kelarev
On the Jacobson radical of graded rings.
Comment.Math.Univ.Carolinae 33,1 (1992) 21-24. Abstract, Full text(PS - 101 kB, PDF)

Milan Matoušek
Orthomodular lattices with fully nontrivial commutators.
Comment.Math.Univ.Carolinae 33,1 (1992) 25-32. Abstract, Full text(PS - 146 kB, PDF)

Martin Fuchs
Smoothness for systems of degenerate variational inequalities with natural growth.
Comment.Math.Univ.Carolinae 33,1 (1992) 33-41. Abstract, Full text(PS - 140 kB, PDF)

Dorota Krassowska, Wies³aw Œliwa
When is a -space?.
Comment.Math.Univ.Carolinae 33,1 (1992) 43-44. Abstract, Full text(PS - 76 kB, PDF)

Gary M. Lieberman
On the regularity of the minimizer of a functional with exponential growth.
Comment.Math.Univ.Carolinae 33,1 (1992) 45-49. Abstract, Full text(PS - 103 kB, PDF)

Jiųķ Matoušek
{Note on bi-Lipschitz embeddings into normed spaces}.
Comment.Math.Univ.Carolinae 33,1 (1992) 51-55. Abstract, Full text(PS - 118 kB, PDF)

P. Oswald
On the boundedness of the mapping in Besov spaces.
Comment.Math.Univ.Carolinae 33,1 (1992) 57-66. Abstract, Full text(PS - 160 kB, PDF)

Pavel Pyrih
Logarithmic capacity is not subadditive --- a fine topology approach.
Comment.Math.Univ.Carolinae 33,1 (1992) 67-72. Abstract, Full text(PS - 117 kB, PDF)

Wojciech Zygmunt
On superpositionally measurable semi--Carathéodory multifunctions.
Comment.Math.Univ.Carolinae 33,1 (1992) 73-77. Abstract, Full text(PS - 112 kB, PDF)

Miroslav Katģtov
On entropy-like functionals and codes for metrized probability spaces II.
Comment.Math.Univ.Carolinae 33,1 (1992) 79-95. Abstract, Full text(PS - 259 kB, PDF)

Viktor Beneš
Extremal and optimal solutions in the transshipment problem.
Comment.Math.Univ.Carolinae 33,1 (1992) 97-111. Abstract, Full text(PS - 206 kB, PDF)

Pavel Samek, Dalibor Volnż
Uniqueness of a martingale--coboundary decomposition of stationary processes.
Comment.Math.Univ.Carolinae 33,1 (1992) 113-119. Abstract, Full text(PS - 118 kB, PDF)

Csaba Török
A note on the Runge--Kutta method for stochastic differential equations.
Comment.Math.Univ.Carolinae 33,1 (1992) 121-124. Abstract, Full text(PS - 99 kB, PDF)

Jan Baars
Equivalence of certain free topological groups.
Comment.Math.Univ.Carolinae 33,1 (1992) 125-130. Abstract, Full text(PS - 121 kB, PDF)

G.C.L. Brümmer, E. Giuli
A categorical concept of completion of objects.
Comment.Math.Univ.Carolinae 33,1 (1992) 131-147. Abstract, Full text(PS - 215 kB, PDF)

Gabriele Castellini, Eraldo Giuli
Hereditarity of closure operators and injectivity.
Comment.Math.Univ.Carolinae 33,1 (1992) 149-157. Abstract, Full text(PS - 150 kB, PDF)

Miroslav Hušek
Čech--Stone-like compactifications for general topological spaces.
Comment.Math.Univ.Carolinae 33,1 (1992) 159-163. Abstract, Full text(PS - 115 kB, PDF)

Masami Sakai
On embeddings into where is Lindelöf.
Comment.Math.Univ.Carolinae 33,1 (1992) 165-171. Abstract, Full text(PS - 147 kB, PDF)

J. Schröder
Natural sinks on .
Comment.Math.Univ.Carolinae 33,1 (1992) 173-180. Abstract, Full text(PS - 157 kB, PDF)